Abstract and Applied Analysis
- Abstr. Appl. Anal.
- Volume 2015, Special Issue (2015), Article ID 797439, 7 pages.
Approximate Controllability of Semilinear Impulsive Evolution Equations
We prove the approximate controllability of the following semilinear impulsive evolution equation: where , and are Hilbert spaces, , is a bounded linear operator, are smooth functions, and is an unbounded linear operator in which generates a strongly continuous semigroup . We suppose that is bounded and the linear system is approximately controllable on for all . Under these conditions, we prove the following statement: the semilinear impulsive evolution equation is approximately controllable on .
Abstr. Appl. Anal., Volume 2015, Special Issue (2015), Article ID 797439, 7 pages.
First available in Project Euclid: 15 June 2015
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Leiva, Hugo. Approximate Controllability of Semilinear Impulsive Evolution Equations. Abstr. Appl. Anal. 2015, Special Issue (2015), Article ID 797439, 7 pages. doi:10.1155/2015/797439. https://projecteuclid.org/euclid.aaa/1434398629